# SDR RAAA98E4013

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9744C
- Make and model: Lkheed 188C
- Aircraft serial: 188C1140
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Bs 191
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED S/B 609A INSPECTION, FOUND FLIGHT STATION PRESSURE DECK LOWER BEAM CAP CRACKED APPROX 4.0 INCHES AT FS 191, RBL 40.  REPAIRED PER LAC DWG NR 841292.  M-54 NR 55.
